×

Found 213 Documents (Results 1–100)

100
MathJax

Asymptotic behavior of bounded solutions to a nonhomogeneous second-order evolution equation of monotone type. (English) Zbl 1238.34115

PDF BibTeX XML Cite
Full Text: DOI

Generalized solutions of a hyperbolic equation with a \(\varphi\)-sub-Gaussian right hand side. (Ukrainian, English) Zbl 1224.60158

Teor. Jmovirn. Mat. Stat. 81, 25-30 (2009); translation in Theory Probab. Math. Stat. 81, 27-33 (2010).
MSC:  60H15 35L20 35R60
PDF BibTeX XML Cite
Full Text: DOI

Optimal control with impulsive component for systems described by implicit parabolic operator differential equations. (Russian, English) Zbl 1224.35179

Ukr. Mat. Zh. 61, No. 8, 1053-1065 (2009); translation in Ukr. Math. J. 61, No. 8, 1250-1263 (2009).
MSC:  35K40
PDF BibTeX XML Cite
Full Text: DOI

Double asymptotic decomposition in the problem of radiant heat exchange of circular ribs of trapezoidal form. (Ukrainian, English) Zbl 1210.80021

Mat. Metody Fiz.-Mekh. Polya 52, No. 3, 217-223 (2009); translation in J. Math. Sci., New York 171, No. 5, 693-701 (2010).
MSC:  80M25 65L99 34E05
PDF BibTeX XML Cite

Second order sufficient optimality conditions for a control problem with continuous and bang-bang control components: Riccati approach. (English) Zbl 1189.49037

Korytowski, Adam (ed.) et al., System modeling and optimization. 23rd IFIP TC 7 conference, Cracow, Poland, July 23–27, 2007. Revised Selected Papers. Berlin: Springer (ISBN 978-3-642-04801-2/hbk; 978-3-642-04802-9/ebook). IFIP Advances in Information and Communication Technology 312, 411-429 (2009).
MSC:  49K30 49J30 49N90
PDF BibTeX XML Cite
Full Text: DOI

Invariant manifolds for viscous profiles of a class of mixed hyperbolic-parabolic systems. (English) Zbl 1190.35049

Tadmor, Eitan (ed.) et al., Hyperbolic problems. Theory, numerics and applications. Contributed talks. Proceedings of the 12th international conference on hyperbolic problems, June 9–13, 2008. Providence, RI: American Mathematical Society (AMS) (ISBN 978-0-8218-4730-5/hbk; 978-0-8218-4728-2/2-vol. set). Proceedings of Symposia in Applied Mathematics 67, Part 2, 419-428 (2009).
PDF BibTeX XML Cite
Full Text: arXiv

Green’s functions by Monte Carlo. (English) Zbl 1184.65016

L’ Ecuyer, Pierre (ed.) et al., Monte Carlo and quasi-Monte Carlo methods 2008. Proceedings of the 8th international conference Monte Carlo and quasi-Monte Carlo methods in scientific computing, Montréal, Canada, July 6–11, 2008. Berlin: Springer (ISBN 978-3-642-04106-8/hbk). 627-636 (2009).
PDF BibTeX XML Cite
Full Text: DOI

On the completeness of elementary solutions of a class of second-order differential equations with operator coefficients. (English. Russian original) Zbl 1201.34133

Math. Notes 86, No. 5, 747-750 (2009); translation from Mat. Zametki 86, No. 5, 797-800 (2009).
MSC:  34L10 34G10 47E05
PDF BibTeX XML Cite
Full Text: DOI

Stability and bifurcation of invariant tori from an equilibrium state of an essentially nonlinear second-order differential equation. (English. Russian original) Zbl 1194.34070

Vestn. St. Petersbg. Univ., Math. 42, No. 4, 262-268 (2009); translation from Vestn. St-Peterbg. Univ.,Ser. I,Mat. Mekh. Astron. 2009, No. 4, 20-27 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Point classification of second order ODEs: Tresse classification revisited and beyond. (English) Zbl 1180.37029

Kruglikov, Boris (ed.) et al., Differential equations – Geometry, symmetries and integrability. The Abel symposium 2008. Proceedings of the fifth Abel symposium, Tromsø, Norway, June 17–22, 2008. Berlin: Springer (ISBN 978-3-642-00872-6/hbk; 978-3-642-00873-3/ebook). Abel Symposia 5, 199-221 (2009).
MSC:  37C15 34C20 53A55
PDF BibTeX XML Cite
Full Text: DOI arXiv

A necessary and sufficient condition for the global-in-time existence of solutions to stochastic differential and parabolic equations on manifolds. (English. Russian original) Zbl 1183.58022

J. Math. Sci., New York 159, No. 6, 794-798 (2009); translation from Fundam. Prikl. Mat. 13, No. 8, 69-76 (2007).
PDF BibTeX XML Cite
Full Text: DOI

Well-posedness of boundary value problems for a second-order equation. (English. Russian original) Zbl 1205.34068

Dokl. Math. 80, No. 2, 650-652 (2009); translation from Dokl. Akad. Nauk, Ross. Akad. Nauk 428, No. 1, 20-22 (2009).
MSC:  34G10 34C11
PDF BibTeX XML Cite
Full Text: DOI

Differential transformations of parabolic second-order operators in the plane. (English. Russian original) Zbl 1188.35008

Proc. Steklov Inst. Math. 266, 219-227 (2009); translation from Tr. Mat. Inst. Steklova 266, 227-236 (2009).
MSC:  35A22 34A25 35K10
PDF BibTeX XML Cite
Full Text: DOI arXiv

Robin-to-Robin maps and Krein-type resolvent formulas for Schrödinger operators on bounded Lipschitz domains. (English) Zbl 1180.35186

Adamyan, Vadim (ed.) et al., Modern analysis and applications. The Mark Krein centenary conference. Volume 2: Differential operators and mechanics. Papers based on invited talks at the international conference on modern analysis and applications, Odessa, Ukraine, April 9–14, 2007. Basel: Birkhäuser (ISBN 978-3-7643-9920-7/v. 2; 978-3-7643-9921-4/ebook; 978-3-7643-9924-5/set). Operator Theory: Advances and Applications 191, 81-113 (2009).
PDF BibTeX XML Cite
Full Text: DOI arXiv

Error estimates for the Galerkin method as applied to time-dependent equations. (Russian, English) Zbl 1199.65311

Zh. Vychisl. Mat. Mat. Fiz. 49, No. 9, 1643-1651 (2009); translation in Comput. Math., Math. Phys. 49, No. 9, 1567-1575 (2009).
PDF BibTeX XML Cite
Full Text: DOI

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

all top 3

Software